# SDR CALA2020032000631

- Difficulty date: March 10, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 63,734 hours, 23,906 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Gasket
- Part number: 2497M67P01
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ITEM FROM TEST FLIGHT ON CLIMBOUT PASSING 6000 THE NO.2 ENGINE OVERHEAT LIGHT ILLUMINATED NO EGT OVERTEMP INDICATION BRINING THROTTLE BACK TO IDLE CAUSED LIGHT TO GO OUT REF AAR N/R 99863917 REMOVED AND REPLACED GASKET AT STAGE 9 INLET TUBE HPT SIDE AND PERFORMED ENGINE IDLE TEST 3A AND TEST (12) ACTUATOR TEST AND TEST PASSED IAW B737 AMM 75-21-01-400-801 AND 71-00-00-800-811 (NO LEAKS NOTED) AT THIS TIME
